# SDR SIMA0454

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 0.0 FOUND TO BE CORRODED BEYOND LIMITS FROM 297.0 TO 329.5.  REMOVED AND REPLACED SEAT TRACK AT BL 0.0 IAW SAAB SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
